Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleResolution of a system of fuzzy polynomial equations using the Gröbner basis
Author(s) Abdolali Basiri, Ali Abbasi Molai, Rahmany Sajjad
TypeArticle in Journal
AbstractThe occurrence of imprecision in the real world is inevitable due to some unexpected situations. The imprecision is often involved in any engineering design process. The imprecision and uncertainty are often interpreted as fuzziness. Fuzzy systems have an essential role in the uncertainty modelling, which can formulate the uncertainty in the actual environment. In this paper, a new approach is proposed to solve a system of fuzzy polynomial equations based on the Gröbner basis. In this approach, first, the h-cut of a system of fuzzy polynomial equations is computed, and a parametric form for the fuzzy system with respect to the parameter of h is obtained. Then, a Gröbner basis is computed for the ideal generated by the h-cuts of the system with respect to the lexicographical order using Faugères algorithm, i.e., F4 algorithm. The Gröbner basis of the system has an upper triangular structure. Therefore, the system can be solved using the forward substitution. Hence, all the solutions of the system of fuzzy polynomial equations can easily be obtained. Finally, the proposed approach is compared with the current numerical methods. Some theorems together with some numerical examples and applications are presented to show the efficiency of our method with respect to the other methods.
KeywordsFuzzy number, System of fuzzy polynomial equation, Gröbner basis, Lexicographical order, Faugères algorithm, F4 algorithm
ISSN0020-0255
URL http://www.sciencedirect.com/science/article/pii/S0020025512005014
LanguageEnglish
JournalInformation Sciences
Volume220
Pages541 - 558
Year2013
NoteOnline Fuzzy Machine Learning and Data Mining
Edition0
Translation No
Refereed No
Webmaster